Vol. 93, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Embeddings of the pseudo-arc in E2

Wayne Steven Lewis

Vol. 93 (1981), No. 1, 115–120
Abstract

In this paper, we show that there exists an embedding, Ps, of the pseudo-arc in the plane such that any two accessible points lie in distinct composants of Ps. We also show that there are c = 2ω0 distinct embeddings of the pseudo-arc in the plane, including for each positive integer n, one with exactly n composants accessible. This answers some questions and a conjecture of Brechner.

Mathematical Subject Classification 2000
Primary: 54F20, 54F20
Secondary: 57N35
Milestones
Received: 24 October 1977
Revised: 17 December 1979
Published: 1 March 1981
Authors
Wayne Steven Lewis